# SDR ASAA2020071632900

- Difficulty date: July 14, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,324 hours, 8,055 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, MASTER CAUTION RESET CLEARS PACK LIGHT.  GROUNDED - YES.  NR 1 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "PACK SENSOR" FAULT.  NR 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL "STBY PACK SENSOR" FAULT.  FOUND LOOSE CONNECTOR (D3866) AT T471 LEFT PACK TEMP SENSOR.  ACCOMPLISHED PACK TEMP SENSOR TEST REF AMM 21-51-52-720-801, BOTH PRIMARY & STBY SENSOR SHOW 538 DEGREE C.  RECONNECTED D3866 CONNECTOR & RE-ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE (BOTH 1 & 2) REF AMM 21-61-00-700-806-002 & OPS CK LT PACK FOR 30-40 MIN.
